Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Chair at MIPT
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Charter


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map
Directions

   
Bezrodnykh Sergei Igorevich
(recent publications)
| by years | scientific publications | by types |



   2021
1. S. I. Bezrodnykh, “Horn's hypergeometric functions with three variables”, Integral Transforms Spec. Funct., 32:3 (2021), 207–223  crossref  isi  scopus

   2020
2. S. I. Bezrodnykh, “Analytic continuation of the Horn hypergeometric series with an arbitrary number of variables”, Integral Transforms Spec. Funct., 31:10 (2020), 788–803  crossref  isi (cited: 3)  scopus (cited: 3)
3. S. I. Bezrodnykh, “Analytic continuation of Lauricella's functions $F_A^{(N)}$, $F_B^{(N)}$ and $F_D^{(N)}$”, Integral Transforms Spec. Funct., 31:11 (2020), 921–940  crossref  isi  scopus
4. S. I. Bezrodnykh, V. I. Vlasov, “Asymptotics of the Riemann–Hilbert Problem for a Magnetic Reconnection Model in Plasma”, Computational Mathematics and Mathematical Physics, 60:11 (2020), 1898–1914  mathnet  crossref  crossref  isi (cited: 3)  isi (cited: 3)  elib  scopus (cited: 3)

   2019
5. Sergei Bezrodnykh, Andrei Bogatyrëv, Sergei Goreinov, Oleg Grigor'ev, Harri Hakula, Matti Vuorinen, “On capacity computation for symmetric polygonal condensers”, J. Comput. Appl. Math., 361 (2019), 271–282  mathnet  crossref  mathscinet  zmath  isi (cited: 6)  elib  scopus (cited: 6)
6. S. I. Bezrodnykh, V. I. Vlasov, “Singular behavior of harmonic maps near corners”, Complex Var. Elliptic Equ., 64:5 (2019), 838–851  mathnet  crossref  mathscinet  zmath  isi  scopus

   2018
7. S. I. Bezrodnykh, “The Lauricella hypergeometric function $F_D^{(N)}$, the Riemann–Hilbert problem, and some applications”, Russian Math. Surveys, 73:6 (2018), 941–1031  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 9)  elib  scopus (cited: 11)
8. S. I. Bezrodnykh, “Analytic continuation of the Lauricella function $F_D^{(N)}$ with arbitrary number of variables”, Integral Transforms Spec. Funct., 29:1 (2018), 21–42  mathnet  crossref  mathscinet  zmath  isi (cited: 7)  scopus (cited: 7);  mathscinet

   2017
9. S. I. Bezrodnykh, V. I. Vlasov, “On the Behavior of Harmonic Mappings in Angles”, Math. Notes, 101:3 (2017), 566–572  mathnet  crossref  crossref  mathscinet  isi  elib  scopus
10. S. I. Bezrodnykh, “Finding the Coefficients in the New Representation of the Solution of the Riemann–Hilbert Problem Using the Lauricella Function”, Math. Notes, 101:5 (2017), 759–777  mathnet  crossref  crossref  mathscinet  isi (cited: 2)  elib  elib  scopus (cited: 2)
11. S. I. Bezrodnykh, “Analytic continuation of the Appell function $F_1$ and integration of the associated system of equations in the logarithmic case”, Comput. Math. Math. Phys., 57:4 (2017), 559–589  mathnet  crossref  crossref  mathscinet  isi (cited: 7)  elib  elib  scopus (cited: 7)
12. Bezrodnykh S.I., Kolesnikov N.P., Somov B.V., “O razryvnykh techeniyakh plazmy vblizi peresoedinyayuschego tokovogo sloya v solnechnykh vspyshkakh”, Astronomicheskii zhurnal, 94:3 (2017), 259–276  crossref  elib

   2016
13. S. I. Bezrodnykh, “Jacobi-Type Differential Relations for the Lauricella Function $F_D^{(N)}$”, Math. Notes, 99:6 (2016), 821–833  mathnet  crossref  crossref  mathscinet  isi (cited: 3)  elib  elib  scopus (cited: 1)
14. Math. Notes, 99:6 (2016), 932–937  mathnet  crossref  mathscinet  isi (cited: 3)  elib  scopus (cited: 3)
15. S. I. Bezrodnykh, “On the Analytic Continuation of the Lauricella Function $F_D^{(N)}$”, Math. Notes, 100:2 (2016), 318–324  mathnet  crossref  crossref  mathscinet  isi (cited: 7)  elib  elib  scopus (cited: 7)
16. Bezrodnykh S.I., “Formuly analiticheskogo prodolzheniya i sootnosheniya tipa Yakobi dlya funktsii Laurichelly”, Doklady Akademii nauk, 467:1 (2016), 7–12  crossref  mathscinet  zmath  elib

   2015
17. S. I. Bezrodnykh, V. I. Vlasov, “Analytic-numerial method for computation of interaction of physical fields in semiconductor diode”, Matem. Mod., 27:7 (2015), 15–24  mathnet  mathscinet  elib
18. Bezrodnykh S.I., Somov B.V., “Analysis of magnetic field and magnetosphere of neutron star under effect of a shock wave”, Advances in Space Research, 56 (2015), 964–969  crossref  adsnasa  isi (cited: 4)  scopus (cited: 4)

   2014
19. S. I. Bezrodnykh, V. I. Vlasov, “Solution of the inverse problem for the Grad–Shafranov equation for magnetic field computation in tokamak”, Matem. Mod., 26:11 (2014), 57–64  mathnet  mathscinet  elib
20. S. I. Bezrodnykh, V. I. Vlasov, “Singular Riemann–Hilbert problem in complex-shaped domains”, Comput. Math. Math. Phys., 54:12 (2014), 1826–1875  mathnet  crossref  crossref  mathscinet  isi (cited: 8)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 5)
21. S. I. Bezrodnykh, V. I. Vlasov, “Application of the multipole method to direct and inverse problems for the Grad–Shafranov equation with a nonlocal condition”, Comput. Math. Math. Phys., 54:4 (2014), 631–695  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus
22. Bezrodnykh S.I., Somov B.V., “Analiticheskoe reshenie zadachi o vzaimodeistvii udarnoi volny s magnitosferoi neitronnoi zvezdy”, Doklady Akademii nauk, 457:4 (2014), 406–410  crossref  mathscinet  elib
23. S. I. Bezrodnykh, V. I. Vlasov, “On a problem of the constructive theory of harmonic mappings”, Journal of Mathematical Sciences, 201:6 (2014), 705–732  mathnet  crossref  scopus (cited: 4)  scopus (cited: 4)

   2012
24. Bezrodnykh S.I., Vlasov V.I., Somov B.V., “Analytical models of generalized Syrovatskii's current layer with MHD shock waves”, Astronomic and Space Science Proceedings, 30, Springer-Verlag, Berlin, Heidelberg, 2012, 133–144  crossref  scopus (cited: 2)

   2011
25. Bezrodnykh S.I., Demidov A.S., “On the uniqueness of solution Cauchy's inverse problem for the equation $\Delta u=au+b$”, Asymptotic Analysis, 74:2 (2011), 95–121  crossref  mathscinet  zmath  isi (cited: 2)  elib  scopus (cited: 2)
26. Bezrodnykh S.I., Vlasov V.I., Somov B.V., “Obobschennye analiticheskie modeli tokovogo sloya Syrovatskogo”, Pisma v Astronomicheskii zhurnal, 37:2 (2011), 133–150  adsnasa  elib
27. Somov B.V., Bezrodnykh S.I., Ledentsov L.S., “Overview of open issues in the physics of large solar flares”, Astronomical and astrophysical transactions, 27:1 (2011), 69–81


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2021